MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY FRAZIER CONNECTING TUBING 61CM 50/CASE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CONSOLIDATED MEDICAL EQUIPMENT COMPANY FRAZIER CONNECTING TUBING 61CM 50/CASE; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Catalog Number 0031000
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the 0031000, frazier connecting tubing 61cm 50/case, was being used during an unknown procedure on approximately (b)(6) 2024 date when it was reported ¿the clip fell off the tube and into the patient.¿.Further assessment questioning found that the clip was retrieved from the patient and no adverse event occurred.The procedure was completed, and it was also reported ¿no delay or patient impact.¿.There was no report of injury, medical intervention, or prolonged hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4) complaint, regarding (b)(4) device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the (b)(6), frazier connecting tubing 61cm 50/case, was being used during an unknown procedure on approximately (b)(6) 2024 date when it was reported ¿the clip fell off the tube and into the patient.¿.Further assessment questioning found that the clip was retrieved from the patient and no adverse event occurred.The procedure was completed, and it was also reported ¿no delay or patient impact.¿.There was no report of injury, medical intervention, or prolonged hospitalization for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
FRAZIER CONNECTING TUBING 61CM 50/CASE
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key18924143
Report Number3007305485-2024-00039
Device Sequence Number17689243
Product Code GCX
UDI-Device Identifier10653405000044
UDI-Public(01)10653405000044(17)280902(10)202309044
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0031000
Device Lot Number202309044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic